# SDR SWAA2022060714550

- Difficulty date: June 3, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 52,537 hours, 31,155 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal Bracket
- Part number: 115A29531
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER FIXED TRAILING EDGE PANEL AFT OF #1 ENGINE FAIRING COVE SEAL RETAINER CRACKED. / [01] REMOVED AND REPLACED SEAL RETAINER IAW SRM 51-40-02.;[02] INSPECTED WORK PERFORMED.
